Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Charleston, SC

July 14, 2015Evans County, Georgia

NWS Charleston, SC issued this special weather statement at Jul 14, 2015, 3:08 PM EDT for Evans County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 3:08 PM EDT (19:08 UTC)
Expired
Jul 14, 2015, 3:45 PM EDT
In force
37 min
Issued by
NWS Charleston, SC

County Evans County, GA

The radar

The Charleston,SC radar (KCLX), 94 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2282 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WWUS82 KCHS 141908
SPSCHS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
308 PM EDT TUE JUL 14 2015
 
GAZ100-114>116-137-138-141945-
EVANS GA-BULLOCH GA-TATTNALL GA-INLAND LIBERTY GA-LONG GA-
INLAND BRYAN GA-
308 PM EDT TUE JUL 14 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...BULLOCH...
EVANS...LIBERTY...LONG AND TATTNALL COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DAISY...OR NEAR CLAXTON...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLAXTON...PEMBROKE...BAY...GLENNVILLE...HAGAN...DAISY...BELLVILLE AND
MANASSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3215 8205 3235 8173 3218 8149 3189 8186
TIME...MOT...LOC 1908Z 329DEG 20KT 3212 8185 

$$

RFM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 14, 1:19 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 14, 1:19 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
119 PM EDT TUE JUL 14 2015

.SYNOPSIS...
AN INLAND TROUGH OF LOW PRESSURE WILL PERSIST THROUGH WEDNESDAY
BEFORE A WEAK COLD FRONT MOVES INTO SOUTHEAST SOUTH CAROLINA
WEDNESDAY NIGHT INTO THURSDAY. THE FRONT WILL THEN STALL AND
DISSIPATE THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
TODAY...CONVECTION BEGINNING TO FIRE OVER CENTRAL GA/SC AND PUSH
EASTWARD TOWARD THE COAST. STORMS WILL INTENSIFY AS THEY HIT THE
MORE UNSTABLE ATMOSPHERE OVER SOUTHEAST SC/GA. MAIN CHANGE WITH
THE LATEST FORECAST IS TO ADD MENTION OF SEVERE STORMS AS
PROBABILITIES ARE HIGHER THAN NORMAL. DAMAGING WINDS AND LARGE
HAIL THE MAIN HAZARDS. HOWEVER...FREQUENT LIGHTNING AND HEAVY
RAIN IS ALSO ANTICIPATED...AND CAN/T COMPLETELY RULE OUT A WEAK
TORNADO MAINLY NORTH OF CHARLESTON GIVEN THE INCREASING LOW-LEVEL
HELICITY THERE.

DID DROP HIGH TEMPS A BIT BASED ON THE CLOUD COVER WITH MOST AREAS
REACHING THE MID 90S INLAND...POSSIBLY SOME UPPER 90S. HEAT
INDICES SHOULD MOSTLY PEAK JUST SHY OF ADVISORY LEVELS /110
DEGREES/.

TONIGHT...CONVECTION WILL PERSIST THROUGH AT LEAST THE FIRST PART OF
THE NIGHT IN RESPONSE TO BETTER HEIGHT FALLS ALOFT...LINGERING
BOUNDARIES FROM EARLIER CONVECTION AND THE POSSIBLE REMAINS OF AN
MCS...ESPECIALLY IN GA. A THIRD SHORT WAVE FOUND IN THE WESTERN
GREAT LAKES THIS MORNING PROBABLY ARRIVES TOO LATE TO BE OF ANY
CONSEQUENCE. THERE IS AT LEAST A LOW END SEVERE RISK WITH ADEQUATE
SHEAR AND FAVORABLE THERMODYNAMICS. TEMPS WILL BOTTOM OUT IN THE
LOWER AND MIDDLE 70S INLAND...UPPER 70S AT/NEAR THE SHORELINE.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
WEDNESDAY...A LARGE SFC LOW WILL BEGIN TO SHIFT OFF THE MID ATLANTIC
COAST WITH A WEAK COLD FRONT EXTENDING TO THE SOUTH/SOUTHWEST.
ALOFT...A H5 SHORTWAVE WILL CONTINUE TO DIVE SOUTH/SOUTHEAST OVER
THE REGION WHILE A 25-30 KT LOW LVL JET EXTENDS WEST/EAST ACROSS
MUCH OF THE AREA. GIVEN THE POSITION OF THE MOST SUBSTANTIAL FORCING
ASSOCIATED WITH THE H5 SHORTWAVE...SHOWER AND THUNDERSTORM COVERAGE
APPEAR GREATEST NEAR COASTAL AREAS IN SOUTHEAST SOUTH CAROLINA AND
IN MOST AREAS ACROSS SOUTHEAST GEORGIA THROUGH LATE MORNING. A FEW
THUNDERSTORMS COULD BE STRONG AND/OR SEVERE WITH DAMAGING WIND
GUSTS.

LATEST MODEL GUIDANCE INDICATES THE ATMOSPHERE COULD REBOUND FROM
EARLIER CONVECTION DURING AFTERNOON HOURS AS STRONG SFC HEATING
OCCURS AHEAD OF A COLD FRONT APPROACHING FROM THE NORTH/NORTHWEST
WEDNESDAY NIGHT. SHOULD TEMPS PEAK INTO THE MID 90S...ANOTHER ROUND
OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING
WINDS AND HAIL BEING THE PRIMARY CONCERNS WEDNESDAY AFTERNOON AND
EVENING.

THURSDAY...THE BULK OF H5 SHORTWAVE ACTIVITY WILL BE OFF THE MID
ATLANTIC COAST AS WELL AS THE PRIMARY AREA OF LOW PRESSURE AT THE
SFC. HOWEVER...A WEAK AREA OF LOW PRESSURE COULD LINGER OVER
SOUTHEAST GEORGIA NEAR THE VICINITY OF A STALLED AND/OR DISSIPATING
FRONT. SFC HEATING AND MOISTURE LEVELS NEAR THE LOW SHOULD SUPPORT A
SLIGHT CHANCE TO CHANCE OF SHOWERS/THUNDERSTORMS OVER MOST AREAS.
HOWEVER...THE THREAT OF STRONGER THUNDERSTORMS WILL BE LOWER THAN
PREVIOUS DAYS GIVEN A LACK OF MID/UPPER LVL FORCING. OVERALL...HIGH
TEMPS SHOULD RANGE IN THE LOW TO MID 90S.

FRIDAY...A LARGE MID LVL RIDGE OF HIGH PRESSURE OVER THE CENTRAL
UNITED STATES WILL EXPAND EASTWARD OVER THE REGION THIS WEEKEND AS
WEAK SFC LOW PRESSURE SHIFTS SOUTH/SOUTHEAST OF THE AREA. THE SETUP
SHOULD LIMIT THE COVERAGE OF CONVECTION OVER MOST AREAS IN SOUTHEAST
SOUTH CAROLINA DESPITE TEMPS HEATING INTO THE LOW/MID 90S DURING THE
AFTERNOON. HOWEVER...THE FORECAST STILL CALLS FOR A SLIGHT CHANCE TO
CHANCE OF SHOWERS AND THUNDERSTORMS DURING PEAK HEATING...WITH
GREATEST COVERAGE SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA WHERE
MARGINAL INSTABILITY DEVELOPS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST
EACH DAY AS A SFC TROUGH OF LOW PRESSURE REDEVELOPS INLAND THIS
WEEKEND. HOWEVER...COVERAGE COULD BE LIMITED ON SATURDAY AS A LARGE
RIDGE OF HIGH PRESSURE EXTENDS EASTWARD OVER THE AREA. GREATER
PRECIP CHANCES SHOULD RETURN LATE WEEKEND INTO EARLY NEXT WEEK AS
THE DEEP LAYERED RIDGE RETROGRADES WESTWARD IN RESPONSE TO MID LVL
TROUGHING OVER THE EASTERN CONUS. OVERALL...HIGH TEMPS SHOULD RANGE
IN THE LOW TO MID 90S THROUGH LATE WEEK...THEN POSSIBLY BECOME A FEW
DEGREES COOLER AS THE MID/UPPER LVL LOW BECOMES POSITIONED OVER THE
AREA EARLY NEXT WEEK.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS TO START BUT CONVECTION IS QUICKLY CLOSING IN FROM
THE WEST...LIKELY CONTINUING THROUGH THE AFTERNOON. STORMS WILL BE
STRONG TO SEVERE WITH DAMAGING WINDS THE MAIN HAZARD. MORE
UNCERTAINTY BEYOND THAT POINT REGARDING CONVECTION BUT COULD SEE
ADDITIONAL SHOWERS AND STORMS OVERNIGHT DUE TO THE POTENTIAL
INFLUENCE OF A MCS UPSTREAM. OTHERWISE...BREEZY/GUSTY THIS
AFTERNOON AS THE LOW-LEVEL GRADIENT/FLOW INTENSIFY IN RESPONSE TO
A STRENGTHENING LEE SIDE TROUGH...THEN AGAIN LATER WEDNESDAY
MORNING AS MIXING OCCURS.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS SHOULD GENERALLY
PREVAIL THROUGH LATE WEEK...BUT FLIGHT RESTRICTIONS WILL BE
POSSIBLE WITH SHOWERS AND/OR THUNDERSTORMS...ESPECIALLY WEDNESDAY.

&&

.MARINE...
FOR TODAY...A WELL DEFINED INLAND PIEDMONT TROUGH WILL PERSIST
WHILE THE SUB-TROPICAL ATLANTIC RIDGE IS SHUNTED ACROSS THE
FLORIDA STRAITS. THE RESULTING PRESSURE GRADIENT BETWEEN THESE TWO
FEATURES IS SOMEWHAT PINCHED...ESPECIALLY BY JULY STANDARDS...WITH
AS MUCH AS A 3 OR 4 MB SPREAD FROM NORTH/NW TO SOUTH/SE ACROSS THE
LOCAL WATERS. THE QUESTION BECOMES AS TO HOW MUCH MIXING IS ABLE
TO DEVELOP...DEPENDING UPON HOW MUCH CONVECTION DEVELOPS OVER OR
NEAR THE AREA. FOR NOW WE FEEL THAT IT WON/T INTERRUPT THE
GRADIENT WINDS TOO MUCH. SO EVEN THOUGH CONFIDENCE IS NOT
GREAT...IT IS SUFFICIENT ENOUGH TO HOIST A MARGINAL SCA FOR AMZ350
BEGINNING AT 2 PM FOR WINDS CLIMBING TO 20-25 KT. CHARLESTON
HARBOR MAY ALSO NEED AN ADVISORY...BUT HAVE KEPT THEM JUST BELOW
ANY ADVISORY CONDITIONS. THE REMAINDER OF THE COASTAL WATERS WILL
HOLD UNDER 15 OR 20 KT AND THUS NO ADVISORY IS CURRENTLY
NECESSARY.

TONIGHT...THE SMALL CRAFT ADVISORY FOR AMZ350 WILL CONTINUE...AND
IT/LL BE CLOSE TO ADVISORY CONDITIONS ELSEWHERE...PENDING HOW MUCH
DISRUPTION OF THE GRADIENT WIND OCCURS DUE TO CONVECTION. ADDITIONAL
HEADLINES MIGHT BE REQUIRED AT A LATER TIME.

WEDNESDAY THROUGH SUNDAY...THE COASTAL WATERS WILL REMAIN SITUATED
BETWEEN HIGH PRESSURE OVER THE WESTERN ATLANTIC AND A TROUGH OF LOW
PRESSURE INLAND ON WEDNESDAY. A WEAK COLD FRONT SHOULD THEN SHIFT
OVER THE WATERS LATE WEDNESDAY INTO THURSDAY...WITH POSSIBLY SOME
STRONGER THUNDERSTORMS. MARGINAL SMALL CRAFT ADVISORY LEVEL
CONDITIONS WILL PERSIST FOR WATERS OFF THE CHARLESTON COUNTY COAST
WHERE THE PRESSURE GRADIENT IS STRONGEST ON WEDNESDAY. HOWEVER...ALL
WATERS SHOULD EXPERIENCE SOME ENHANCEMENT TO WINDS/SEAS FOR MUCH OF
WEDNESDAY AND INTO EARLY WEDNESDAY NIGHT. WEAK HIGH PRESSURE SHOULD
THEN SETTLE OVER THE WATERS THIS WEEKEND.

IN GENERAL...SOUTH/SOUTHWEST WINDS SHOULD RANGE BETWEEN 15-20 KTS
WITH GUSTS AROUND 25 KTS ON WEDNESDAY...THEN WILL LIKELY IMPROVE
LATE WEEK AND BECOME MORE ONSHORE AS WEAK LOW PRESSURE REMAINS
CENTERED INLAND. SEAS WILL RANGE BETWEEN TO 3-5 FT MID WEEK...THEN
GRADUALLY SUBSIDE LATE WEEK. WE COULD SEE A FEW 6 FT SEAS IN
OFFSHORE GEORGIA WATERS MID WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR AMZ350.

&&

SYNOPSIS...
NEAR TERM...RJB
SHORT TERM...
LONG TERM...
AVIATION...RJB
MARINE...
Hazardous weather outlook, Jul 14, 4:37 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
437 AM EDT TUE JUL 14 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-150845-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
437 AM EDT TUE JUL 14 2015

...SEVERE WEATHER POSSIBLE THIS AFTERNOON INTO TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE WEATHER...SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT DUE TO BOUNDARY
INTERACTIONS AND ENERGY MOVING IN ALOFT. SOME OF THE STORMS WILL
BECOME SEVERE...RESULTING IN DAMAGING WINDS IN EXCESS OF 60 MPH
AND 1 INCH HAIL OR GREATER. FREQUENT LIGHTNING AND HEAVY RAINS
WILL ALSO OCCUR. THE RISK FOR SEVERE WEATHER IS GREATEST BETWEEN
2 PM AND MIDNIGHT.

PEOPLE ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD
REMAIN WEATHER AWARE AND BE READY TO TAKE ACTION SHOULD WATCHES OR
WARNINGS BE ISSUED FOR YOUR AREA. STAY TUNED TO NOAA WEATHER
RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE WEATHER...ISOLATED TO SCATTERED THUNDERSTORMS SHOULD DEVELOP
AHEAD OF AN APPROACHING COLD FRONT WEDNESDAY. SOME OF THESE
STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND HAIL BEING THE
PRIMARY CONCERN. THE THREAT OF SEVERE WEATHER SHOULD BE GREATEST
DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV OR SEND A
TWEET TO @NWSCHARLESTONSC.

In the hours before

Special weather statement, Jul 14, 2:09 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
209 PM EDT TUE JUL 14 2015

GAZ099-114-141845-
CANDLER GA-TATTNALL GA-
209 PM EDT TUE JUL 14 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CANDLER AND TATTNALL
COUNTIES UNTIL 245 PM EDT...

AT 209 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TWIN CITY TO NEAR OAK
PARK...AND MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
METTER...COBBTOWN...MANASSAS AND ALINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3242 8220 3247 8218 3252 8215 3256 8209
      3251 8199 3230 8201 3228 8202 3228 8203
      3224 8201 3216 8202 3222 8221 3234 8224
      3235 8225
TIME...MOT...LOC 1809Z 304DEG 39KT 3257 8224 3232 8227
Special weather statement, Jul 14, 2:18 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
218 PM EDT TUE JUL 14 2015

SCZ048>050-141845-
CHARLESTON SC-BEAUFORT SC-COASTAL COLLETON SC-BEAUFORT SC-
CHARLESTON SC-
218 PM EDT TUE JUL 14 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...BEAUFORT
AND CHARLESTON COUNTIES UNTIL 245 PM EDT...

AT 218 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BENNETTS
POINT TO 6 MILES NORTHEAST OF LADYS ISLAND...AND MOVING EAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EDISTO BEACH...FOLLY BEACH...SEABROOK ISLAND...KIAWAH ISLAND...
MEGGETT...ROCKVILLE...EDISTO ISLAND AND BEARS BLUFF.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3261 8002 3260 8011 3256 8017 3255 8017
      3256 8019 3248 8033 3251 8036 3247 8041
      3250 8043 3249 8046 3251 8051 3249 8048
      3241 8046 3241 8043 3237 8044 3249 8063
      3270 8046 3265 8000
TIME...MOT...LOC 1818Z 287DEG 24KT 3265 8043 3249 8054
Local storm report, Jul 14, 2:37 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND DMG     2 WSW NORTH CHARLESTON  32.84N  80.00W
07/13/2015                   CHARLESTON         SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTED A TREE DOWN AND IN THE
            ROADWAY ON DOMINO AVENUE NEAR PRINGLE STREET. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER CHS1500684

BSH
Local storm report, Jul 14, 2:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
250 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     3 S TARBORO             32.49N  81.16W
07/14/2015                   JASPER             SC   911 CALL CENTER

            JASPER COUNTY DISPATCH REPORTS A TREE DOWN WITH POWER
            LINES ON SAND HILLS ROAD WEST OF HW-321.

&&

EVENT NUMBER CHS1500685

BSH
Special weather statement, Jul 14, 2:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
257 PM EDT TUE JUL 14 2015

SCZ048-051-141930-
BEAUFORT SC-BEAUFORT SC-COASTAL JASPER SC-
257 PM EDT TUE JUL 14 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT COUNTY UNTIL
330 PM EDT...
...MARINERS IN THE BEAUFORT RIVER SHOULD SEEK SAFE HARBOR...

AT 256 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CALAWASSIE ISLAND...OR 8 MILES NORTH OF BLUFFTON...MOVING SOUTHEAST
AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HILTON HEAD ISLAND...BLUFFTON...BEAUFORT...PORT ROYAL...SHELL
POINT...FOLLY FIELD...HILTON HEAD AIRPORT AND ROSE HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3229 8095 3245 8087 3238 8050 3228 8056
      3228 8059 3225 8063 3226 8065 3230 8065
      3226 8066 3223 8063 3221 8068 3217 8072
TIME...MOT...LOC 1856Z 298DEG 15KT 3235 8084
Special weather statement, Jul 14, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
308 PM EDT TUE JUL 14 2015

GAZ100-114>116-137-138-141945-
EVANS GA-BULLOCH GA-TATTNALL GA-INLAND LIBERTY GA-LONG GA-
INLAND BRYAN GA-
308 PM EDT TUE JUL 14 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...BULLOCH...
EVANS...LIBERTY...LONG AND TATTNALL COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DAISY...OR NEAR CLAXTON...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLAXTON...PEMBROKE...BAY...GLENNVILLE...HAGAN...DAISY...BELLVILLE AND
MANASSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3215 8205 3235 8173 3218 8149 3189 8186
TIME...MOT...LOC 1908Z 329DEG 20KT 3212 8185

RFM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:58 PM EDTSpecial Weather StatementCHSCharleston32 min
Jul 13, 9:01 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester59 min
Jul 13, 9:10 PM EDTSpecial Marine WarningCHS65 min
Jul 14, 12:22 AM EDTSpecial Marine WarningCHS113 min
Jul 14, 12:34 AM EDTSpecial Weather StatementCHSGeorgetown41 min
Jul 14, 12:47 AM EDTSevere Thunderstorm WarningCHSCharleston32 min
Jul 14, 1:43 AM EDTSpecial Weather StatementCHSBerkeley62 min
Jul 14, 2:11 AM EDTSpecial Marine WarningCHS2 hr
Jul 14, 2:17 AM EDTSpecial Weather StatementCHSCharleston58 min
Jul 14, 2:58 AM EDTSpecial Weather StatementCHSBerkeley32 min
Jul 14, 3:38 AM EDTSmall Craft AdvisoryCHS41 hr
Jul 14, 4:21 AM EDTSpecial Marine WarningCHS54 min
Jul 14, 1:13 PM EDTSpecial Weather StatementCHSColleton32 min
Jul 14, 2:06 PM EDTSpecial Weather StatementCHSHampton24 min
Jul 14, 2:16 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper21 min
Jul 14, 2:18 PM EDTSpecial Weather StatementCHSBeaufort27 min
Jul 14, 2:21 PM EDTSpecial Marine WarningCHS54 min
Jul 14, 2:24 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton26 min
Jul 14, 2:42 PM EDTSpecial Marine WarningCHS2 hr
Jul 14, 2:57 PM EDTSpecial Weather StatementCHSBeaufort33 min
Jul 14, 3:22 PM EDTSpecial Weather StatementCHSBeaufort23 min
Jul 14, 3:29 PM EDTSpecial Marine WarningCHS2 hr
Jul 14, 5:12 PM EDTSpecial Marine WarningCHS2 hr
Jul 13, 8:10 PM EDTSpecial Weather StatementCHSCandler35 min
Jul 13, 8:20 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Tattnall55 min
Jul 13, 8:22 PM EDTSpecial Weather StatementCHSLong23 min
Jul 13, 9:17 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty, Long, Tattnall25 min
Jul 13, 9:57 PM EDTSpecial Weather StatementCHSMcIntosh33 min
Jul 14, 7:56 AM EDTSpecial Weather StatementCHSChatham64 min
Jul 14, 1:05 PM EDTSpecial Weather StatementCHSBulloch25 min
Jul 14, 1:54 PM EDTSpecial Weather StatementCHSEffingham36 min
Jul 14, 2:01 PM EDTSpecial Weather StatementCHSCandler14 min
Jul 14, 2:09 PM EDTSpecial Weather StatementCHSCandler36 min
Jul 14, 3:35 PM EDTSpecial Weather StatementCHSJenkins, Screven25 min
Jul 14, 3:39 PM EDTSevere Thunderstorm WarningCHSBulloch, Jenkins, Screven32 min
Jul 14, 4:56 PM EDTSpecial Weather StatementCHSMcIntosh34 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.